# SDR SWAA2022041986149

- Difficulty date: March 21, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM STA 986.5 AT LBL 42 WL208.1 AT AFT GALLEY AREA 2022-148122 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] EDDY CURRENT P/N: NORTEC500D; S/N: N500X12101U102020; DUE DATE: 01-JUN-22.;[03] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 2000053402; CAL DUE DATE: 23-APR-22;[04] THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-70-51-2R-6 REPAIR 6 AND EA 22-153-0101;[05] CORRECTED STEP 4 THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-70-51-2R-6 REPAIR 6 AND EA 22-153-0101 SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELOW
